# SDR 2008FA0000397

- Difficulty date: June 24, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DU4R2008223) DURING SCHEDULED INSPECTION, FOUND DENT IN AFT CARGO DOOR (C-2) EXT. SKIN.  S/O NR 245010, N/R 26678.  (K)
